Schizophrenia.com

What to do?

My friend keeps asking me when we’re going to hangout. Last time we hanged out was a month ago when I took LDopa. Since increasing my risperdal to 6mg I cant really go outside the house unless I take LDopa except for Dr apt. I dont want to deceive my friend or myself, he told me he has a day off work this week so I booked two places at an unlimited sushi buffet. Not sure I can go without my dopamine boost or without reducing my risperdal dosage.

I dont know what to do. Last time I took Ldopa it really improved my negative symptoms but I became irritable like I was on lower risperdal doses and it probably made me a bit more paranoid.

You should just go meet your friend. Maybe ask a parent for a lift there so you don’t chicken out?
I struggle with 1 on 1 meet ups, but if you are doing something it shouldn’t be so bad. You could also let them know you are nervous about meeting up, maybe they’d understand.
But I would defo go for it. Sounds like they are a good friend?

1 Like

I would just force yourself to go out anyway, since you’ve committed to it. Maybe you will still be able to have a good time. Couldn’t hurt to try. and if you don’t feel good or are having a bad time you can say your not feeling good or something and cut the meeting short.

2 Likes

Its not about chickening out, I used to hangout with him almost everyday when I was on Abilify. The problem is that I feel very low in energy since I increased my risperdal from 3 to 6mg.

I am thinking about taking Ldopa again as it worked everytime I took it. Problem is that it has bad withdrawals when I stop it just like street drugs as it boosts dopamine.

@StarCrazy @Bowens

Didn’t you say that it caused you to have positive symptoms?

1 Like

Yes it did but not too much if I dont take too much.

1 Like

Well, that’s a decision for you to make but I don’t think I would. Of course, I’ve never tried it so what do I know?

What are you worried about going wrong though? Like lets say you get there and you have low energy. What do you think would happen?

Sorry to criticise you, I thought it was more an anxiety thing about meeting up in general.

1 Like

This is what I think too. Even if it is slightly awkward, you haven’t really lost anything by spending time with them. And if you explain to your friend as much as you feel comfortable with, I’m sure they’ll understand. Even if you just say something like “I have less energy at the moment due to meds” etc.

Its nice to have people arrange meetups, shows they care about you to some degree.

3 Likes

Personally I’m not a fan of taking drugs to enable socialising. I have a couple of friends that do it often (non SZ) and it looks like an addiction within itself. It turns into “I need X to socialise”. But that’s just my opinion.

Sorry for triple post.

1 Like

I just want to stay laying in bed. Thats my problem with negative symptoms, my energy is so low that I stay in bed most of the time and feel sedated and lethargic.

I dont have trouble socializing. I just feel lethargic, sedated, sleepy, etc it makes me want to stay in bed all day, its not related to anxiety or fear.

I wish I could go back to Abilify, my negative symptoms were a lot better, I was hanging out with friends and going to the gym everyday.

You ever tried amisulpride?
I feel like I was quite social on that.

1 Like

Its not available here in north america. I just called and cancelled the reservation. My friend told me to take Ldopa so I will be able to hangout with him, all he cares about is hanging out and doesnt care if Ldopa causes me positive symptoms and irritability. It has also withdrawals similar to stimuants as it increases dopamine like Ritalin, Amphetamine etc

2 Likes

@Aziz I didn’t realize before that your negative symptoms were that bad.

1 Like

This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.